MathSciNet Relay Station
MathSciNet bibliographic data
MR1116850 (92g:35140) 35L70 (35Q40)
Georgiev, V.; Popivanov, P. Global solution to the two-dimensional Klein-Gordon equation. Comm. Partial Differential Equations 16 (1991), no. 6-7, 941–995.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement